# SDR CA101222014

- Difficulty date: December 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 30,761 hours
- Engine: Ge CF343A1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 601R3502731
- Condition: Cracked
- Location: Cargo Door
- Part time: 32,876 hours
- Component: Cargo Door, Bombdr
- Component part number: 601R350271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A DETAIL INSPECTION OF THE CARGO DOOR INTERNAL STRUCTURE AS PER TASK CARD RJ2-52-830-506 DURING A "C" CHECK VISIT, A CRACK WAS OBSERVED IN THE INTERCOSTAL AT FS605.00 BETWEEN WL73.00 AND WL82.88. THE CRACKS WERE NOTED BY FOUR RIVET HOLE LOCATIONS.  THE INTERCOSTAL MEMBER WAS REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-10-06.
